Multidimensional nonlinear diffusion arising in population genetics

D. G. Aronson, Hans F Weinberger

Research output: Contribution to journalArticlepeer-review

1199 Scopus citations
Original languageEnglish (US)
Pages (from-to)33-76
Number of pages44
JournalAdvances in Mathematics
Volume30
Issue number1
DOIs
StatePublished - Oct 1978

Bibliographical note

Funding Information:
* This work was supported by the National MPS 75-05074 and GP 37660X. Much of the work was at Rice University on leave from the University

Cite this